# SDR R61A20100408

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 14,866 hours, 9,477 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730110
- Part serial: 03336H9779
- Condition: Cracked
- Location: Cockpit
- Part time: 14,308 hours, 9,068 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED F/O WINDSHIELD CRACKED IN FLIGHT, CREW DECLARED EMERGENCY AND DIVERTED TO SYR, LANDED WITHOUT INCIDENT.  A/C WAS FERRIED TO MKE, AND MAINTENANCE REMOVED AND REPLACED THE F/O WINDSHIELD PER EMB AMM.
